# SDR UPS99230750

- Difficulty date: September 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N924UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19234
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 930
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, BS 930 FRAME CRACK ON HORIZONTAL LEG OF FRAME AT FLOOR LEVEL.  REPAIR TO FRAME CARRIED OUT IAW SMRO EO 99-30-003 UPS ENGINEERING FILE NR 727-53-2174.
